MAUDE Adverse Event Report: ZimVie US Corp LLC Eztetic Dental Implant, 3.1mm Diameter, 2.9mmD Platform, 10mm Length

ZimVie US Corp LLC Eztetic Dental Implant, 3.1mm Diameter, 2.9mmD Platform, 10mm Length
Catalog Number CT3110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Pain (1994); Osteolysis (2377)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an implant was removed due to a bone loss.The patient noted a small bump on the gingiva near the implant placed in site #23.Radiographs revealed some bone loss.A flap was raised revealing #23 implant had significant buccal bone recession exposing several implant threads.Abscess, pain and inflammation were reported as a consequence.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D4: expiration date: unknown / not provided.E1: address-line 2: (b)(6).H4: device manufacturer date: unknown / not provided.H6: event problem codes: 1932.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
Eztetic Dental Implant, 3.1mm Diameter, 2.9mmD Platform, 10mm Length
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50798606
Report Number0001038806-2026-04807
Device Sequence Number8900354
Product Code DZE
UDI-Device Identifier00889024343870
UDI-Public(01)00889024343870(17)141231(10)1301527
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K142082
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberCT3110
Device Lot Number1301527
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight215 LB